# SDR DXTA2024091600545

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0223
- Aircraft time: 5,423 hours, 3,561 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Switch
- Part number: HEA01800318
- Part serial: 30B792401
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FLTR BYPASS L AMBER CAS: AT FL410 RECEIVED AMBER FUEL FILTER BYPASS L CAS MESSAGE. COMPLIED WITH QRH AND DIVERTED TO KLEX. NO ISSUES DURING THE DIVERSION NO ABNORMAL ENGINE INDICATIONS NOTED. CORRECTIVE ACTION: PERFORMED ENGINE RUN OF THE LEFT ENGINE. INDICATIONS DURING ENGINE RUN WERE NORMAL, NO FILTER BYPASS MESSAGES PRESENT. REMOVED AND REPLACED THE LEFT ENGINE FUEL FILTER AND ORINGS WITH NEW. PERFORM ENGINE RUN, ALL INDICATIONS NORMAL, NO FUEL FILTER BYPASS CAS MESSAG PRESENT. PERFORMED FUEL FILTER LEAK CHECK, NO LEAKS NOTED AT THIS TIME. IAW PWC 306D/D1 MM 73-10-03. DG/JG 9/15/2024 REMOVED AND REPLACED THE LEFT ENGINE FUEL FILTER IMPEDNING BYPASS SWITCH WITH NEW. COMPLIED WITH ENGINE RUNS. OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME. IAW PWC 306 D/D1 MM 73-10-03.
